# SDR SWIA201232473

- Difficulty date: December 27, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 30,433 hours, 42,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT SEAT 6C IS MISSING. (FLT 5426)  REPLACED EXIT SIGN AT SEAT 6C.
